MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Model Number LXC-[13]
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via clinical trial patient trx_2012_01 subject id: (b)(6).A trx_2012_01 subject has experienced an ae.Subject id: (b)(6).Ae #: 7.Onset date: (b)(6) 2023.Date of ae awareness: (b)(6) 2023.Event description: subject reported difficulty swallowing and diagnosed with oropharyngeal dysphagia.Event characterization (from listing): dysphagia blank.Ae status/outcome: resolved.Date resolved:.(b)(6) 2023.Date of death: blank.Severity: mild.Anticipated: anticipated event (see section e on next page).Is the event serious?: no.Date event became an sae: blank.Relationship to the device/procedure: yes/probably/possibly.Risks of linx device implantation procedure and/or device: dysphagia.Specify (if other is selected): blank.Risks of general surgery & anesthesia: blank.Specify (if other is selected): blank.Healthcare utilization: none: blank.Medication: checked please specify: nexium qd.Non-drug treatment: blank list of treatments: blank.Office/clinical visit: checked date:(b)(6) 2023.Manometry: blank date: blank.Barium esophagram: checked date: (b)(6) 2023.Egd: blank date: blank.Ph testing: blank date: blank.Er visit: blank date of admission: blank.Hospitalization: blank date of admission: blank.Date of discharge: blank.Dilation ¿ pneumatic: blank date: blank.Dilation ¿ mechanical: blank date: blank.Explant: blank date: blank.Surgical intervention (not explant): blank date: blank.Other: blank explain: blank.Comments: subject presented to clinic with symptoms of difficulty swallowing and diagnosed with oropharyngeal dysphagia.Modified barium swallow performed.Subject seen in clinic.Passed modified barium swallow.Started on ppi (nexium qd).Implant date: (b)(6) 2014.Device size: 13.Linx device model: clasp.Lot number: 4516.Serial number: (b)(6).Concomitant surgical procedures (check all that apply).None: checked.Hiatal hernia repair: blank.Crural stitch: blank.Cholecystectomy: blank.Other: blank.Specify: blank.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/16/2023.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: a trx_2012_01 subject has experienced an ae.Subject id: (b)(6).Ae #: 7.Onset date:(b)(6) 2023.Date of ae awareness: (b)(6) 2023 event description: subject reported difficulty swallowing and diagnosed with oropharyngeal dysphagia.Event characterization (from listing): dysphagia blank.Ae status/outcome: resolved.Date resolved: (b)(6) 2023.Relationship to the device/procedure: yes/probably/possibly.Medication: checked please specify: nexium qd.Office/clinical visit: checked date: (b)(6) 2023.Comments: subject presented to clinic with symptoms of difficulty swallowing and diagnosed with oropharyngeal dysphagia.Modified barium swallow performed.Subject seen in clinic.Passed modified barium swallow.Started on ppi (nexium qd).Implant date: (b)(6) 2014.Device size: 13.Linx device model: clasp.Lot number: 4516.Serial number: (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/15/2023 an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no [non-conformances / manufacturing irregularities] were identified.D1, d4.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4188 lexington avenue north
shoreview 
3035526892
MDR Report Key16938783
Report Number3008766073-2023-00084
Device Sequence Number18005100
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2017
Device Model NumberLXC-[13]
Device Catalogue NumberLXC13
Device Lot Number4516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown